# SDR SWAA2023031313760

- Difficulty date: March 8, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N8536Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63571
- Aircraft time: 19,292 hours, 9,353 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELECTRICAL GROUND POWER RECEPTACLE SURROND DOUBLER HAS A CRACK BETWEEN FASTENERS IN REPAIR ZONE 2<[01] ACCOMPLISHED REPAIR REF SRM 53-10-15;[02] ADDED REPAIR TYPE
